Alert archive / Tennessee / Freeze Watches in 2007
Freeze Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze watch at Apr 5, 2007, 2:41 AM CDT for 39 counties in Tennessee. It took effect at Apr 7, 2007, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 2:41 AM CDT (07:41 UTC)
- In effect from
- Apr 7, 2007, 1:00 AM CDT
- Expired
- Apr 5, 2007, 2:55 PM CDT
- In force
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze watch went out at Apr 4, 3:40 PM CDT, 11 hours 1 minute earlier.
Area forecast discussion, Apr 4, 3:40 PM CDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 340 PM CDT WED APR 4 2007 .DISCUSSION... STRONG COLD ADVECTION CONTINUES OVER THE AREA AS THE SFC RIDGE CENTERED OVER CANADA CONTINUES TO PUMP COLD AIR INTO THE MIDSTATE. VISIBLE IMAGERY INDICATING THAT THE COLD AIR STRATOCU IS REMAINING NORTH OF THE AREA IN THE OHIO VALLEY WITH ONLY WISPY CIRRUS TO THE SOUTH ASSOCIATED WITH THE FEATURE IN THE WRN GULF OF MEXICO. TEMPS EXPECTED TO DROP BELOW FREEZING TONIGHT WITH LOWS RANGING FROM 31F AT NASHVILLE TO 27F AT CROSSVILLE. WINDS SHOULD REMAIN UP ALL NIGHT DUE TO THE STRONG PUSH BY BY THE SFC RIDGE. AN H5 SHORTWAVE TROUGH WILL GENERATE A BIT OF PRECIP FOR THE AREA JUST TO THE SOUTH AND WEST OF THE MIDSTATE ON THU NGT AS IT ROTATES SEWD INTO THE BACK SIDE OF THE TROUGH. OTHER H5 FEATURES OVER THE NEXT FEW DAYS WILL SERVE TO DEEPEN THE MAIN TROUGH OVER THE ERN US AND KEEP A COLD FLOW OVER THE MIDSTATE THROUGH THE WEEKEND. TEMP RECOVERY WILL START ON MON WITH HIGH TEMPS REACHING TO NEAR 60 AND THEN INTO THE UPPER 60S FOR TUE AND WED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 31 49 30 50 / 0 0 10 10 CLARKSVILLE 28 50 29 48 / 10 0 10 10 CROSSVILLE 27 46 24 45 / 10 0 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. FREEZE WARNING FROM 1 AM TO 8 AM CDT THURSDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && JLM
Hazardous weather outlook, Apr 4, 5:30 AM CDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED APR 4 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-051030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT WED APR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A VIGOROUS COLD FRONT HAS USHERED IN MUCH COLDER AIR OVER THE MID STATE REGION. TEMPERATURES TONIGHT WILL FALL TO NEAR OR BELOW FREEZING...POSING A THREAT TO TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FREEZE IS LIKELY FRIDAY MORNING INTO MONDAY MORNING. THE COLDEST READINGS ARE LIKELY ON EASTER MORNING...WHEN MANY LOCATIONS WILL BE IN THE 20S. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME. MAG
In the hours before
Local storm report, Apr 4, 8:41 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT WED APR 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 5 SSE CROSSVILLE 35.88N 85.00W
04/03/2007 E1.00 INCH CUMBERLAND TN PUBLIC
COCORAHS OBSERVER REPORTS 1 INCH HAIL AT 0920 PM CDT 5
MILES SSE OF CROSSVILLE. HAIL DAMMAGED SHINGLES ON
OBSERVERS HOUSE. REPORT RECEIVED 1748 04 APR 07.
&&
WEKThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:41 AM CDT | Freeze Warning | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 29 hr |
| Apr 5, 2:55 PM CDT | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 24 hr |
| Apr 5, 2:55 PM CDT | Freeze Warning | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.